Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23480
Title: Oscillation properties for even order neutral equations with distributed deviating arguments
Authors: Wang, P
Teo, KL
Liu, Y
Keywords: Distributed deviating arguments
Neutral equation
Oscillatory criteria
Issue Date: 2005
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2005, v. 182, no. 2, p. 290-303 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: In this paper, we establish several oscillatory criteria for even order neutral differential equations with distributed deviating arguments, which generalize and improve some known results.
URI: http://hdl.handle.net/10397/23480
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/j.cam.2004.12.010
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Nov 9, 2018

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Oct 5, 2018

Page view(s)

44
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.